# SDR JJBA2021090176068

- Difficulty date: July 26, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 44,184 hours, 27,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Condition: Cracked
- Location: Pax Door Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER AFT SUPPORT BEAM CRACKED ON AFT EDGE AS MARKED. REMOVED AND REPLACED PAX DOOR UPPER AFT SUPPORT BEAM.
